TU Darmstadt / ULB / TUbiblio

CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 2: ADJOINT APPROXIMATIONS AND EXTENSIONS

Giles, Mike and Ulbrich, Stefan (2010):
CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 2: ADJOINT APPROXIMATIONS AND EXTENSIONS.
In: Siam Journal on Numerical Analysis, pp. 905-921, 48, (3), ISSN 0036-1429,
[Article]

Item Type: Article
Erschienen: 2010
Creators: Giles, Mike and Ulbrich, Stefan
Title: CONVERGENCE OF LINEARIZED AND ADJOINT APPROXIMATIONS FOR DISCONTINUOUS SOLUTIONS OF CONSERVATION LAWS. PART 2: ADJOINT APPROXIMATIONS AND EXTENSIONS
Language: German
Journal or Publication Title: Siam Journal on Numerical Analysis
Volume: 48
Number: 3
Divisions: Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 03 Feb 2015 13:12
Additional Information:

Times Cited: 5 Giles, Michael/F-2108-2010 Giles, Michael/0000-0002-5445-3721 5

Export:

Optionen (nur für Redakteure)

View Item View Item